# SDR ASAA2023110346013

- Difficulty date: November 3, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N979AK
- Make and model: Boeing 737-9
- Aircraft serial: 43393
- Aircraft time: 5,068 hours, 1,540 cycles
- System (JASC): 7250 · Turbine Section
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD 72-ASA-04 ON ENG #2, FOUND HPT #1 SHROUD MISSING COATING ON 12 HPT SHROUD PANELS. 75% TO 100% OF COATING MISSING ON ALL PANELS. GROUNDED - YES. ON DEFERRAL.
